Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 116, NWS Twin Cities, MN

July 26, 2023Kandiyohi County, Meeker County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 26, 2023, 3:26 AM CDT for Kandiyohi County, Meeker County, Minnesota. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2023, 3:26 AM CDT (08:26 UTC)
Expired
Jul 26, 2023, 4:00 AM CDT
In force
34 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Kandiyohi County, MN, Meeker County, MN

The radar

The Minneapolis radar (KMPX), 117 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 9:27 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2023-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2023-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1210 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1768 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.6

Open this sounding in Storm Lab

The text

As transmitted.

105 
WUUS53 KMPX 260826
SVRMPX
MNC067-093-260900-
/O.NEW.KMPX.SV.W.0116.230726T0826Z-230726T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
326 AM CDT Wed Jul 26 2023

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Northwestern Meeker County in central Minnesota...
  Central Kandiyohi County in central Minnesota...

* Until 400 AM CDT.

* At 326 AM CDT, a severe thunderstorm was located 6 miles west of
  Spicer, or 8 miles north of Willmar, moving southeast at 30 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Willmar and New London around 335 AM CDT.
  Spicer around 340 AM CDT.

Other locations in the path of this severe thunderstorm include
Atwater and Grove City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4523 9523 4539 9504 4520 9455 4494 9482
TIME...MOT...LOC 0826Z 308DEG 26KT 4525 9507 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

NDC
2 follow-up statements
240 
WWUS53 KMPX 260843
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
343 AM CDT Wed Jul 26 2023

MNC067-093-260900-
/O.CON.KMPX.SV.W.0116.000000T0000Z-230726T0900Z/
Meeker MN-Kandiyohi MN-
343 AM CDT Wed Jul 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR NORTHWESTERN MEEKER AND NORTHEASTERN KANDIYOHI COUNTIES...

At 343 AM CDT, a severe thunderstorm was located near Spicer, or near
Willmar, moving southeast at 20 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
  Atwater and Grove City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4523 9523 4534 9491 4520 9455 4494 9482
TIME...MOT...LOC 0843Z 308DEG 17KT 4521 9500 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

NDC
118 
WWUS53 KMPX 260858
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
358 AM CDT Wed Jul 26 2023

MNC067-093-260907-
/O.EXP.KMPX.SV.W.0116.000000T0000Z-230726T0900Z/
Meeker MN-Kandiyohi MN-
358 AM CDT Wed Jul 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MEEKER AND
NORTHEASTERN KANDIYOHI COUNTIES WILL EXPIRE AT 400 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and heavy rain are still possible with this thunderstorm.

LAT...LON 4523 9523 4534 9491 4520 9455 4494 9482
TIME...MOT...LOC 0857Z 308DEG 26KT 4515 9489 

$$

NDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:45 AM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jul 26, 1:45 AM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
145 AM CDT Wed Jul 26 2023

.UPDATE...
Issued at 135 AM CDT Wed Jul 26 2023

Updated to include 06z aviation discussion below.

&&

.DISCUSSION...(This evening through Tuesday)
Issued at 226 PM CDT Tue Jul 25 2023

KEY MESSAGES:

- Severe MCS possible along the MN River Valley this evening.

- Dangerous heat Wednesday through Thursday, with afternoon heat
  indices around 100, with lows Thursday morning remaining in the
  70s.

- Scattered Thunderstorms possible Thursday afternoon and evening, a
  few may be severe.

- Temperatures cool back down closer to normal this weekend into
  next week.

Water vapor imagery this afternoon shows a shortwave cresting the
ridge over central ND. MUCAPE ahead of this shortwave is on the
order of 4000-6000 j/kg per SPC mesoanalysis, which will allow for
the development of strong convection shortly. CAMs are a bit all over
the place on how storms evolve overnight, but the general idea is
that storms that develop over the Dakotas this afternoon will travel
southeast along the CAPE gradient. Said CAPE gradient currently
angles SSE from south central ND toward Des Moines and is expected to
only nudge northeast a little tonight, which means the favored
corridor for a forward propagating MCS would be from west central MN
toward north central Iowa. The current Day 1 SPC convective outlook
covers this well and from the CAMs perspective, the HopWRF members
show a similar progression of things. This means the highest PoPs
tonight are south of I-94, with the Twin Cities possibly sitting in a
position where we see another rain event go "ope, lemme just sneak
past ya."

The main story for Wednesday and Thursday continues to be the heat.
For Wednesday, it is looking like activity tonight moves through our
area fast enough as to where it will have little impact on
temperatures on Wednesday (at least in MN). Therefore, we boosted
highs toward the 75th percentile of the NBM. Dewpoint temperatures
look to mix out into the mid 60s, which will hold heat index values
around 100, but full sun and light winds will allow Wet-bulb Globe
Temperatures (WBGT) to top out in the 86-88 range (getting into the
Extreme level for our region) from the MN River Valley up into the
Twin Cities. Overnight lows Wed night into Thursday morning will stay
in the 70s, with similar hot conditions expected on Thursday
afternoon. Therefore, we issued a Heat Advisory for Wednesday
through Thursday where the most extreme WBGT values overlap both
days, with limited cooling off Wednesday night. A further expansion
of this Advisory to the west is possible for Wednesday and to the
south and east on Thursday, but we have time to figure out any
possible expansions and upgrades to an Excessive Heat Warning in the
Twin Cities for Thursday.

As for precipitation chances, building heights will shut down precip
generation over us Wed/Wed night. Thursday, a weak cold front will
sag into the MPX area and will encounter a very unstable airmass
(likely 3000+ j/kg of mlCAPE). However, it's still uncertain where
enough forcing will exist to force convection through a capping
inversion associated with the EML. If storms develop, they will be in
a more than favorable environment for severe weather (wind/hail) and
the current Marginal Risk in the SPC Day 3 convective outlook covers
this threat well, though an upgrade to a Slight in the future seems
likely once there's a bit more confidence in where we'll see
convection develop Thursday afternoon.

Friday through Tuesday... Models have sped up the fronts progression
to the south, where by Friday, we're now expecting highs to largely
remain in the 80s and they will remain there through the first half
of next week. Though the surface front will be south of us on Friday,
the elevated thermal gradient will be over southern MN, so additional
elevated thunderstorm development looks possible Friday afternoon.
Eventually, the northerly winds will push the frontal boundary far
enough south to where our precipitation chances are now looking
pretty minimal for the weekend. However, next week, the northern
stream looks to reside over the northern tier states, with the
weekend ridge flattening out and a zonal flow taking over. This
brings about the chances for more storms next week with any passing
shortwaves we may see. However, this far out, there's little
agreement on timing/strength of any of these waves, which means you
see the return of fairly common slight chance/low chance PoPs to the
forecast for early next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 135 AM CDT Wed Jul 26 2023

Still dealing with the MCS moving ESE over east-central MN which has
mainly impacted MSP with 35-45kt gusts but also glancing around the
remaining terminals over the next couple hours. Brief MVFR conditions
possible under the heavy downpours should they occur. Otherwise,
conditions will gradually improve through the remainder of the
overnight hours into tomorrow. Winds will settle on W to NW through
tomorrow then become light/variable Wednesday night into Thursday
morning.

KMSP...Main complex of storms has pushed through MSP, producing a
36kt wind gust. Conditions will improve behind the complex, though
some additional storms are possible in w-central MN tracking ESE. The
overall storm threat will end prior to daybreak with VFR conditions
expected to prevail thereafter.

/OUTLOOK FOR KMSP/
Thu...VFR. Chc evening TSRA. Wind SW 5-15 kts.
Fri...VFR. Chc TSRA. Wind NE 5 kts.
Sat...VFR. Wind NE 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory from 10 AM this morning to 8 PM CDT Thursday for
     Anoka-Blue Earth-Brown-Carver-Chisago-Dakota-Hennepin-Isanti-
     Le Sueur-McLeod-Meeker-Nicollet-Ramsey-Redwood-Renville-Scott-
     Sherburne-Sibley-Washington-Wright.

WI...Heat Advisory from 10 AM this morning to 8 PM CDT Thursday for
     Pierce-St. Croix.

&&

UPDATE...JPC
DISCUSSION...MPG
AVIATION...JPC
Hazardous weather outlook, Jul 25, 4:09 PM CDT, 11 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
409 PM CDT Tue Jul 25 2023

MNZ041-042-047>049-054>060-064>070-073>078-082>085-091>093-262115-
Douglas-Todd-Stevens-Pope-Stearns-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Yellow Medicine-Renville-McLeod-
Sibley-Carver-Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-
Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-
Freeborn-
409 PM CDT Tue Jul 25 2023

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
southeast Minnesota...southwest Minnesota and west central
Minnesota.

.DAY ONE...Tonight.

Another round of scattered thunderstorms is expected to move
across the region late this evening and overnight. Wind and hail
are the primary threats with these thunderstorms, with the
greatest risk of severe weather extending from west central into
south central Minnesota.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hot and humid conditions are expected Wednesday and Thursday.
Excessive heat is likely with temperatures in the middle and
upper 90s and maximum heat indices from the mid 90s to low 100s.

A few rounds of thunderstorms are also possible, with a marginal
risk of severe weather across the region late Thursday and
Thursday night.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

MNZ043>045-050>053-061>063-WIZ014>016-023>028-262115-
Morrison-Mille Lacs-Kanabec-Benton-Sherburne-Isanti-Chisago-Anoka-
Ramsey-Washington-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-Pepin-
Chippewa-Eau Claire-
409 PM CDT Tue Jul 25 2023

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...northwest Wisconsin and west
central Wisconsin.

.DAY ONE...Tonight.

No hazardous weather expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hot and humid conditions are expected Wednesday and Thursday.
Excessive heat is likely with temperatures in the middle and
upper 90s and maximum heat indices from the mid 90s to low 100s.

A few rounds of thunderstorms are also possible, with a marginal
risk of severe weather across the region late Thursday and
Thursday night.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

In the hours before

Special weather statement, Jul 26, 2:12 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
212 AM CDT Wed Jul 26 2023

MNZ078-WIZ024-026-260745-
Goodhue MN-Pierce WI-Pepin WI-
212 AM CDT Wed Jul 26 2023

...Strong thunderstorms will impact portions of Goodhue, southwestern
Pepin and southeastern Pierce Counties through 245 AM CDT...

At 212 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Red Wing to near Wanamingo to 6 miles
northeast of Medford. Movement was southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Red Wing and Bay City around 220 AM CDT.
  Zumbrota around 225 AM CDT.
  Pine Island and Frontenac around 230 AM CDT.

Other locations in the path of these storms include Stockholm and
Pepin.

This includes U.S. Highway 61 between mile markers 82 and 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central and southeastern Minnesota.

&&

LAT...LON 4430 9305 4433 9304 4438 9293 4472 9258
      4459 9202 4441 9209 4445 9224 4445 9243
      4437 9243 4436 9255 4420 9256 4420 9293
TIME...MOT...LOC 0712Z 306DEG 41KT 4462 9257 4434 9286 4423 9313

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

NDC
Local storm report, Jul 26, 2:16 AM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
216 AM CDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     Tstm Wnd Dmg     9 SSW Sedan             45.47N 95.35W
07/25/2023                   Pope               MN   Law Enforcement

            Tree down across road. Time estimated from
            radar.

&&

jrb
Local storm report, Jul 26, 2:17 AM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
217 AM CDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     Tstm Wnd Dmg     8 NNE Clontarf          45.47N 95.59W
07/25/2023                   Pope               MN   Law Enforcement

            Tree on powerline. Time estimated from
            radar.

&&

jrb
Local storm report, Jul 26, 2:29 AM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
229 AM CDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     Tstm Wnd Dmg     3 WNW New London        45.31N 95.01W
07/25/2023                   Kandiyohi          MN   Law Enforcement

            Shed destroyed, time estimated from radar.
            Also report of 68 mph winds.

&&

jrb
Special weather statement, Jul 26, 2:29 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
229 AM CDT Wed Jul 26 2023

MNZ048-049-055-057-260800-
Kandiyohi MN-Stearns MN-Pope MN-Swift MN-
229 AM CDT Wed Jul 26 2023

...A strong thunderstorm will impact portions of southern Pope, west
central Stearns, northeastern Swift and northwestern Kandiyohi
Counties through 300 AM CDT...

At 229 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Starbuck, or 23 miles east of Morris, moving
southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Brooten.

This includes U.S. Highway 71 between mile markers 144 and 147.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central Minnesota.

&&

LAT...LON 4551 9563 4564 9543 4545 9495 4523 9518
TIME...MOT...LOC 0729Z 306DEG 25KT 4553 9542

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

NDC
Special weather statement, Jul 26, 2:59 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
259 AM CDT Wed Jul 26 2023

MNZ048-055-057-260830-
Kandiyohi MN-Pope MN-Swift MN-
259 AM CDT Wed Jul 26 2023

...A strong thunderstorm will impact portions of southeastern Pope,
northeastern Swift and northern Kandiyohi Counties through 330 AM
CDT...

At 258 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Murdock, or 19 miles northwest of Willmar, moving
southeast at 35 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Willmar, New London and Spicer.

This includes the following highways...
 U.S. Highway 12 between mile markers 66 and 79.
 U.S. Highway 8 in Minnesota near mile marker 6.
 U.S. Highway 71 between mile markers 117 and 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central Minnesota.

&&

LAT...LON 4547 9527 4530 9476 4528 9477 4502 9504
      4533 9542
TIME...MOT...LOC 0758Z 307DEG 29KT 4536 9526

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

NDC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 9:33 PM CDTSevere Thunderstorm WarningMPXStevens42 min
Jul 25, 9:59 PM CDTSevere Thunderstorm WarningMPXStevens, Swift46 min
Jul 25, 10:09 PM CDTSevere Thunderstorm WarningMPXPope, Swift66 min
Jul 25, 10:32 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Stearns58 min
Jul 25, 10:38 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi67 min
Jul 25, 11:05 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns55 min
Jul 25, 11:20 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXKandiyohi, Meeker, Stearns25 min
Jul 25, 11:28 PM CDTSevere Thunderstorm WarningMPXMeeker62 min
Jul 25, 11:40 PM CDTSevere Thunderstorm WarningMPXStearns, Wright50 min
Jul 25, 11:56 PM CDTSevere Thunderstorm WarningMPXMcLeod41 min
Jul 26, 12:06 AM CDTSevere Thunderstorm WarningMPXKandiyohi33 min
Jul 26, 12:15 AM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Wright45 min
Jul 26, 12:44 AM CDTSpecial Weather StatementMPXMcLeod31 min
Jul 26, 12:49 AM CDTSpecial Weather StatementMPXCarver, Hennepin, Scott41 min
Jul 26, 1:09 AM CDTSpecial Weather StatementMPXPope36 min
Jul 26, 1:12 AM CDTSpecial Weather StatementMPXAnoka, Dakota, Ramsey, Washington63 min
Jul 26, 1:42 AM CDTSpecial Weather StatementMPXDakota, Goodhue, Rice33 min
Jul 26, 1:54 AM CDTSpecial Weather StatementMPXPope36 min
Jul 26, 2:12 AM CDTSpecial Weather StatementMPXGoodhue33 min
Jul 26, 2:29 AM CDTSpecial Weather StatementMPXPope31 min
Jul 26, 2:59 AM CDTSpecial Weather StatementMPXKandiyohi31 min
Jul 26, 3:59 AM CDTSpecial Weather StatementMPXKandiyohi, Meeker46 min
Jul 26, 6:24 AM CDTSpecial Weather StatementMPXSteele36 min
Jul 26, 3:09 PM CDTExcessive Heat WarningMPXAnoka, Blue Earth, Brown, Carver, Dakota, Faribault and 12 more29 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.